Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 60, NWS Tallahassee, FL

April 19, 2014Terrell County, Webster County, Georgia

NWS Tallahassee, FL issued this river flood warning at Apr 19, 2014, 5:46 PM EDT for Terrell County, Webster County, Georgia. It took effect at Apr 19, 2014, 5:51 PM EDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2014, 5:46 PM EDT (21:46 UTC)
In effect from
Apr 19, 2014, 5:51 PM EDT
Expired
Apr 20, 2014, 3:00 PM EDT
In force
21 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Terrell County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 111 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinchafoonee Creek at Preston (SR 41) (PRSG1). The gauge peaked at 7.31 ft at Apr 19, 2014, 10:00 PM EDT.

actionminormoderate4681004/1904/2004/21
Action stage
5 ft
Minor stage
7 ft
Moderate stage
10.5 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WGUS42 KTAE 192146
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
546 PM EDT SAT APR 19 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND 
  WEBSTER COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC273-307-201900-
/O.NEW.KTAE.FL.W.0060.140419T2151Z-140420T1900Z/
/PRSG1.1.ER.140419T2151Z.140420T0600Z.140420T1300Z.NO/
546 PM EDT SAT APR 19 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41).
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 PM SATURDAY THE STAGE WAS 6.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 7.3 FEET BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL 
  FLOOD.

&&
   
LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457


$$
3 follow-up statements
600 
WGUS82 KTAE 200143
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
943 PM EDT SAT APR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND 
  WEBSTER COUNTIES 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC273-307-201800-
/O.EXT.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/
/PRSG1.1.ER.140419T2130Z.140420T0600Z.140420T1200Z.NO/
943 PM EDT SAT APR 19 2014

THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR
PRESTON (SR 41).
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 7.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.4 FEET EARLY
  SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON. 
* IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL 
  FLOOD.

&&
   
LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457


$$

GAC177-210143-
/O.EXT.KTAE.FL.W.0055.000000T0000Z-140423T0325Z/
/DSNG1.1.ER.140419T2233Z.140421T1200Z.140422T2125Z.NO/
943 PM EDT SAT APR 19 2014

THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR
11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM SATURDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  AFTERNOON.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

&&
   
LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
215 
WGUS82 KTAE 200807
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
407 AM EDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 
  KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND 
  WEBSTER COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC273-307-201800-
/O.CON.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/
/PRSG1.1.ER.140419T2130Z.140420T0315Z.140420T1200Z.NO/
407 AM EDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41).
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM SUNDAY THE STAGE WAS 7.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER 
  THIS MORNING.
* IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL 
  FLOOD.

&&
   
LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457

$$

GAC177-210807-
/O.EXT.KTAE.FL.W.0055.000000T0000Z-140424T0417Z/
/DSNG1.1.ER.140419T2233Z.140421T0600Z.140423T2217Z.NO/
407 AM EDT SUN APR 20 2014

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 AM SUNDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

&&
   
LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434

$$
775 
WGUS82 KTAE 201329
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
929 AM EDT SUN APR 20 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND 
  WEBSTER COUNTIES



PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC273-307-201359-
/O.CAN.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/
/PRSG1.1.ER.140419T2130Z.140420T0315Z.140420T1045Z.NO/
929 AM EDT SUN APR 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41).
* AT  9:00 AM SUNDAY THE STAGE WAS 6.9 FEET. 
* FELL BELOW FLOOD STAGE AT  6:45 AM SUNDAY.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.6 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL 
  FLOOD.

&&
   
LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 2:52 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 19, 2:52 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EDT Sat Apr 19 2014

.Near Term [Through Tonight]...
The nearly stacked low pressure system over NE FL/SE GA this
afternoon will continue to slowly depart ENE into the coastal
waters tonight. At the same time...surface high pressure will
nose Swd from Ern Canada into the GA. The result will be
strengthening NE low level flow which will transport ample wrap
around moisture from Atlc back towards our CWA in the form of low
stratus and possibly some drizzle especially for our Ern counties.
PWATs hover near 1 inch overnight especially east of Apalachicola
River. HI RES guidance show last drizzle/-R exiting NEWD of our
CWA around 03Z and this looks reasonable. Will go with 0-30% SW-NE
POP gradient down to zero everywhere after 03z. Model soundings
all show strengthening NNE flow to H8 then NW flow above which
will yield NNE winds around 10 KT and make it difficult for any
fog to develop especially Wrn half of CWA. Low temps from near 50
in less cloudy SE AL to low 50s elsewhere.

.Short Term [Sunday Through Monday Night]...
Low clouds may linger into Sunday in association with wrap-around
moisture around the departing area of low pressure east of the
area. Otherwise, look for deep layer ridging, clearing skies and
seasonal temps to start the work week.

.Long Term [Tuesday Through Saturday]...
The next frontal system looks like it will move through the area
on Tuesday. However, it looks weak and fast moving with most of
the deep layer moisture affecting the northern half of the area
with a chance of showers and isolated thunderstorms. The pattern
appears to remain fairly progressive through the period, and
another weak system may affect the area on Saturday. The remainder
of the period looks dry with near to slightly above average
temperatures.

&&

.Aviation...
[Through 18Z Sunday] Widespread IFR to low end MVFR CIGS and MVFR
VSBYS (especially at KABY/KVLD/KTLH) will continue through this
afternoon with only a slight improvement this eve. Patchy -DZ and
even a small chance of Shwrs are possible especially at VLD during
rest of this aftn. Surface winds will be N 10 TO 15 KT with higher
gusts then will remain at or above 10 KT overnight and into Sunday
so anything beyond patchy predawn light fog unlikely. However...
under NE low level flow...IFR to LIFR cigs are likely again for
tonight. After around 14z...CIGS will lift to MVFR and likely VFR
at DHN/ECP.

&&

.Marine...
Winds and seas will start the night at cautionary levels, but a
gradual decreasing trend is expected as the night progresses. No
major systems are expected to affect the area through next week,
and winds are expected to stay generally around 15 knots or less
after tonight.

&&

.Fire Weather...
Cloudy and cool conditions will continue into Sunday morning...
especially ERN areas. Red Flag conditions are not expected through
the upcoming work week.

&&

.Hydrology...
Most of the area saw rainfall totals of 2 to 3 inches with higher
amounts of 4 to 5.5 inches in Southeast Alabama and Walton and
Holmes counties in Florida. These rainfall amounts in additional to
rainfall from earlier in the week have led to a rise on rivers with
many area rivers in flood stage. The Choctawhatchee at Bruce is
expected to reach major flood stage Sunday evening. Points along
the following rivers are forecast to reach moderate flood stage:
St. Mark's, Ochlockonee, Chipola, and Shoal rivers.

The most up-to-date river forecast information can always be found
on our AHPS page (below).

http:/water.weather.gov/ahps2/index.php?wfo=tae.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   52  70  51  79  56 /  10   0   0   0   0
Panama City   53  71  56  76  61 /  10   0   0   0  10
Dothan        50  73  52  79  57 /  10   0   0   0  10
Albany        51  72  51  79  54 /  20   0   0   0   0
Valdosta      52  70  50  79  53 /  30   0   0   0   0
Cross City    53  75  52  80  54 /  20   0   0   0   0
Apalachicola  54  69  55  74  58 /  10   0   0   0  10

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk until 8 PM EDT this evening for Coastal
     Gulf.

GA...None.
AL...None.
GM...None.

&&

NEAR TERM...BLOCK
SHORT TERM...DVD
LONG TERM...DVD
AVIATION...BLOCK
MARINE...DVD
FIRE WEATHER...BLOCK
HYDROLOGY...WESTON

In the hours before

Local storm report, Apr 19, 2:07 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 PM EDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            4 ESE FLORALA           30.99N 86.27W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            APLIN ROAD AT CHOW LANE FLOODED AND CLOSED.

0145 PM     FLOOD            1 N FOX HILL            30.84N 86.29W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            LITTLE CREEK TRAIL CLOSED AT A LOW SPOT DUE TO FLOODING.

0145 PM     FLOOD            5 S HOWELLS             30.98N 86.20W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            NATURAL BRIDGE ROAD BETWEEN PUNCH BOWL ROAD AND HIGHWAY
            181 CLOSED DUE TO FLOODING.

0145 PM     FLOOD            2 SW EUCHEEANNA         30.62N 86.07W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            SHERWOOD ROAD OFF OF HIGHWAY 331 SOUTH CLOSED AT THE
            BRIDGE DUE TO FLOODING.

0209 PM     FLOOD            5 SSE HOWELLS           30.98N 86.17W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            HIGHWAY 181 AT EIGHT MILE CREEK BRIDGE JUST WEST OF EIGHT
            MILE CEMETARY IS CLOSED DUE TO FLOODING.

0209 PM     FLOOD            4 S HOWELLS             30.99N 86.20W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            FINK MILL ROAD CLOSED DUE TO FLOODING.

0209 PM     FLOOD            3 SSW DE FUNIAK SPRINGS 30.69N 86.14W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            CAWTHON ROAD CLOSED DUE TO FLOODING.

0209 PM     FLOOD            2 SSW NATURAL BRIDGE    30.96N 86.23W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            WALLACE ROAD CLOSED DUE TO FLOODING BETWEEN SANDY RAMP
            ROAD AND ADAMS ROAD

0209 PM     FLOOD            5 ESE FLORALA           30.97N 86.25W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            SANDY RAMP ROAD CLOSED DUE TO FLOODING.

0215 PM     FLOOD            SAMSON                  31.11N 86.05W
04/18/2014                   GENEVA             AL   911 CALL CENTER

            SEVERAL ROADS AROUND SAMSON ARE BEING CLOSED DUE TO
            FLOODING.

0245 PM     FLOOD            2 E MARVIN CHAPEL       31.21N 85.96W
04/18/2014                   COFFEE             AL   EMERGENCY MNGR

            WATER OVER THE ROADWAY NEAR THE INTERSECTION OF COUNTY
            ROAD 655 AND COUNTY ROAD 663 IN FAR SOUTHERN COFFEE
            COUNTY. COUNTY OFFICIALS INVESTIGATING FOR POSSIBLE
            BARRICADES.

0320 PM     FLOOD            2 W GASKIN              30.97N 86.17W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            PENN WILLIAMS ROAD CLOSED DUE TO FLOODING.

0320 PM     FLOOD            3 ESE FREEPORT          30.48N 86.09W
04/18/2014                   WALTON             FL   PUBLIC

            PUBLIC REPORTED WATER OVER THE ROAD IN SEVERAL PLACES
            ALONG BLACK CREEK BLVD.

0320 PM     FLOOD            3 WNW ROYALS CROSSROADS 30.99N 86.05W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            COOK ROAD CLOSED AT THE SUBSTATION AT THE ALABAMA STATE
            LINE DUE TO FLOODING.

0320 PM     FLOOD            2 ENE GASKIN            30.98N 86.10W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            WOODS ROAD CLOSED DUE TO FLOODING.

0345 PM     FLOOD            3 SW DE FUNIAK SPRINGS  30.69N 86.15W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            SPENCE ROAD OFF OF HIGHWAY 81 IS CLOSED DUE TO FLOODING.

0345 PM     FLOOD            4 SE FLORALA            30.97N 86.27W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            DEAN ROAD IS CLOSED DUE TO FLOODING.

0345 PM     FLOOD            2 E SANTA ROSA BEACH    30.39N 86.20W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            RENDEZVOUS DRIVE OFF OF TRANSVERSAL ROAD IS CLOSED DUE TO
            FLOODING.

0353 PM     FLOOD            2 SSE EUCHEEANNA        30.62N 86.04W
04/18/2014                   WALTON             FL   COUNTY OFFICIAL

            MCKINNON BRIDGE ROAD IS CLOSED DUE TO FLOODING.

0420 PM     FLOOD            GENEVA                  31.04N 85.88W
04/18/2014                   GENEVA             AL   BROADCAST MEDIA

            FLOODING ON GOPHER RIDGE RD.

0458 PM     FLOOD            3 NNW OZARK             31.50N 85.67W
04/18/2014                   DALE               AL   EMERGENCY MNGR

            PORTION OF JERNIGAN ROAD CLOSED DUE TO FLOODING.

0510 PM     FLOOD            3 W OZARK               31.45N 85.69W
04/18/2014                   DALE               AL   EMERGENCY MNGR

            WATER OVER THE ROAD AT ALABAMA 27 AND COUNTY ROAD 34.

0600 PM     HEAVY RAIN       GENEVA                  31.04N 85.88W
04/18/2014  M5.00 INCH       GENEVA             AL   TRAINED SPOTTER

0604 PM     NON-TSTM WND DMG OZARK                   31.45N 85.65W
04/18/2014                   DALE               AL   EMERGENCY MNGR

            SEVERAL TREES DOWNED DUE TO GUSTY WINDS AND SATURATED
            SOIL CONDITIONS.

0700 PM     FLOOD            6 N BONIFAY             30.87N 85.69W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            ADOLPH WHITAKER WAS CLOSED AT THE BRIDGE

0700 PM     FLOOD            1 WSW GRACEVILLE        30.95N 85.54W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            BONEY BRIDGE ROAD WAS CLOSED AT THE EAST END.

0700 PM     FLOOD            1 ENE NOMA JUNCTION     30.98N 85.60W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            BUSH ROAD WAS CLOSED AT THE CREEK

0700 PM     FLOOD            1 ESE BETHLEHEM         30.92N 85.72W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            CANE MILL ROAD WAS CLOSED AT THE EAST END.

0700 PM     FLOOD            2 N CARYVILLE           30.80N 85.82W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            HORSESHOE LOOP ROAD WAS CLOSED AT THE CREEK.

0700 PM     FLOOD            3 SSE BETHLEHEM         30.88N 85.72W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            HOWELL WILLIAMS ROAD WAS CLOSED AT THE BRIDGE.

0700 PM     FLOOD            4 WNW BONIFAY           30.82N 85.74W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            JIM BUSH ROAD WAS CLOSED BETWEEN JAMES G AND SKITTER

0700 PM     FLOOD            3 E LEONIA              30.91N 85.97W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            JONES LOOP WAS CLOSED AT THE BRIDGE.

0700 PM     FLOOD            3 ESE BETHLEHEM         30.90N 85.69W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            ROBBINS BRIDGE ROAD WAS CLOSED.

0700 PM     FLOOD            4 N BONIFAY             30.85N 85.69W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            SHEFIELD ROAD WAS CLOSED BETWEEN LEWIS AND CR177.

0700 PM     FLOOD            2 SSE HOLLAND CROSSROAD 30.94N 85.63W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            SPRING VALLEY ROAD WAS CLOSED AT WRIGHTS CREEK.

0700 PM     FLOOD            ROYALS CROSSROADS       30.98N 86.00W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            STATE ROUTE 81 WAS CLOSED JUST SOUTH OF THE ALABAMA STATE
            LINE.

0700 PM     FLOOD            3 S TENDIL CROSSING     30.92N 85.57W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            WOODHAM ROAD WAS CLOSED BETWEEN REDDICK MILL ROAD AND
            CHESTNUT ROAD.

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:10 AM EDTRiver Flood WarningTAEBrooks, Lowndes9 days
Apr 19, 9:57 AM EDTRiver Flood WarningTAELee5 days
Apr 19, 9:58 AM EDTRiver Flood WarningTAEDecatur5 days

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.